Research Repository

Two mappings in connection to Fejér inequality with applications

Rostamian Delavar, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Two mappings in connection to Fejér inequality with applications. Mathematical Inequalities and Applications, 21 (4). pp. 1111-1123. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: h-convex version; inequalities; Euler beta function
Subjects: FOR Classification > 0101 Pure Mathematics
FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 19 Jun 2019 01:50
Last Modified: 19 Aug 2019 05:07
URI: http://vuir.vu.edu.au/id/eprint/38727
DOI: https://doi.org/10.7153/mia-2018-21-76
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar